# SDR TWAA9908005

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- Engine: Pwa JT8D9
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3782017
- Condition: Worn
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LEFT ENG SHUT ITSELF DOWN DURING TAKEOFF AT 800 FEET.  CREW ACCOMPLISHED ENGINE SHUT DOWN AND RETURNED TO STL.  REPLACED THE FUEL CONTROL, (P/N 743602-5) AND FUEL PUMP, (P/N 378201-7).  CHECK-C 3-26-99 MCI.
